I'm afraid if he gets a pain shot or pill it will have horrible side effects. He is going by himself and does not always tell the truth at the ER. He may try to hide his suboxone use. He says he can't move his leg and needs help. Any suggestions
He shouldn't have "horrible side effects", just the shot will have no effect, he needs to tell the Dr that he's on it, that's one of the drawbacks of taking SubO, effective emergency analgesia, normally the only thing that helps in this situation is a shot of Toradol, since it's an NSAID it won't be attenuated by the SubO.
he really needs to tell the truth because if he doesnt he wont get helped properly and in the end it could hurt him more than help him. meaning he wont get the help he really needs. As far as the Suboxone... If he tries to hustle the dr's and gets a pill or shot Cat is correct it wont do anything to him or for him. Assuming he is on this med to help with prior drug addiction if he is lying to get drugs in any form.. the only person he is really lying to is himself. he has to really want to get clean to stay clean.. If he is willing to hustle more drugs then he isnt ready yet. i apologize for my bluntness but thats the truth.. I know.. I been there myself. I didnt do suboxone or methadone to get clean as my opinion isnt what most would like to hear. But I have been on that end of drug addiction. The most ironic thing of all was after the long hard battle... I had a failed back surgery that left me disabled the rest of my life and on pain pills too.
I have never abused my pills in the last 6 years I have had to be on them and the reason why I havent .. IS i grew such a hatred for that lifestyle and how it was ruining me .. thats How i got clean.. I mention this because he has to find his true rock bottom.. If his leg isnt moving correctly soemthing clearly is wrong then he does need help. But if he dont get the right help and remain true to himself he isnt going to get anywhere. I pray all goes well and will keep you both in my prayers. Tc and Gb.. Snakey
He obviously needs to get medical attention for his leg. That is a potentially serious symptom unless you know the cause already.
I would need to know how much suboxone he has been taking to answer question for sure. If it's a very low dose he would possibly be okay with medication after only a short time without the sub. If he's at 16mg or more then toradol is about it without risking taking too high a dose of an narcotic painkiller. Hope that helps.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Back Pain - My pain~suboxone Dr. isnt so fond of anti~depresants and I was wondering if it is wrong?
Posted 16 Nov 2009 • 1 answer
Ive been taking suboxone 2mg for 14 mths,now 3 days without.Pls tell me what I can expect& how long?
Posted 15 Jul 2010 • 6 answers
Posted 15 Sep 2010 • 5 answers
Posted 27 Feb 2011 • 6 answers
Posted 13 Aug 2011 • 4 answers